# SDR AALA20000221

- Difficulty date: February 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT DOOR 1R INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 1R DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
